A linear algorithm for the domination number of a series-parallel graph. (English) Zbl 0507.05060


05C99 Graph theory
68R10 Graph theory (including graph drawing) in computer science
Full Text: DOI


[1] Ádám, A., Truth functions and the problem of their realization by two-terminal graphs, Akadémiai kiadó, 145-168, (1968), Budapest
[2] Aho, A.V.; Hopcroft, J.E.; Ullman, J.D., The design and analysis of computer algorithms, (1974), Addison-Wesley Reading, MA · Zbl 0286.68029
[3] Cockayne, E.J.; Goodman, S.; Hedetniemi, S.T., A linear algorithm for the domination number of a tree, Inform. proc. lett., 4, 41-44, (1975) · Zbl 0311.68024
[4] Garey, M.R.; Johnson, D.S., Computers and intractability: A guide to the theory of NP-completeness, (1979), W.H. Freeman San Francisco · Zbl 0411.68039
[5] Garey, M.R.; Johnson, D.S.; Stockmeyer, L., Some simplified NP-complete graph problems, Theoret. comput. sci., 1, 237-267, (1976) · Zbl 0338.05120
[6] Hopcroft, J.E.; Tarjan, R.E., Dividing a graph into triconnected components, SIAM J. comput., 2, 135-158, (1973) · Zbl 0281.05111
[7] Ibaraki, T.; Naito, S.; Hasegawa, T., The complexity of p-center problems on networks, Working paper, (1979), Kyoto University Kyoto, Japan
[8] Kariv, O.; Hakimi, S.L., An algorithmic approach to network location problems I: the p-centers, SIAM J. appl. math., 37, 513-538, (1979) · Zbl 0432.90074
[9] Kikuno, T.; Yoshida, N.; Kakuda, Y., The NP-completeness of the dominating set problem in cubic planar graphs, Trans. IECE Japan E64, 443-444, (1980)
[10] Natarajan, K.S.; White, L.J., Optimum domination in weighted trees, Inform. process. lett., 7, 261-265, (1978) · Zbl 0391.05046
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.